Hal will be stopped for maintenance from friday on june 10 at 4pm until monday june 13 at 9am. More information
Skip to Main content Skip to Navigation
Journal articles

Polish groups with metrizable universal minimal flows

Abstract : We prove that if the universalminimal flow of a Polish group G is metrizable and contains a comeagre orbit O, then it is isomorphic to the completion of the homogeneous space G/O and show how this result translates naturally in terms of structural Ramsey theory. We also investigate universal minimal proximal flows and describe concrete representations of them in a number of examples.
Document type :
Journal articles
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download

Contributor : Julien Melleray Connect in order to contact the contributor
Submitted on : Thursday, April 24, 2014 - 10:48:02 PM
Last modification on : Wednesday, February 9, 2022 - 11:02:03 AM
Long-term archiving on: : Thursday, July 24, 2014 - 11:57:04 AM


Files produced by the author(s)



Julien Melleray, Lionel Nguyen van Thé, Todor Tsankov. Polish groups with metrizable universal minimal flows. International Mathematics Research Notices, Oxford University Press (OUP), 2015, 2016 (5), pp.1285-1307. ⟨10.1093/imrn/rnv171⟩. ⟨hal-00983248⟩



Record views


Files downloads